# SDR N6WA2015040401

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 26,448 hours, 18,891 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE, CAUTION MSG.  RESET NOSE WHEEL STEERING IAW SOP CH 5-1 8.  NOSE WHEEL STEERING OPERATIONAL CHECKED GOOD.
